# SDR COEA2023112901708

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Cessna
- Aircraft serial: 0004
- Aircraft time: 279 hours, 271 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 785515217
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 252637/NR 8   DISCREPANCY: DURING A SCHEDULED MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE R/H EXHAUST STACK ASSEMBLY BLEED PORT-TO-INLET ANTI-ICE HOSE WELD IS CRACKED. CORRECTIVE ACTION: MAINTENANCE REPLACED THE EXHAUST STACK ASSEMBLY WITH NEW PER C408 MM 78-10-05.
